Hi my name is punns..married 24years old.my problem is i dint get the periods for 3 months.done with the pregnency test.but it is negative.so doctor told to take deviry 10mg for 5 days.today 7th day i got my periods.it is brownish.i bleed for 5 min.then it is again stopped.am just worried.what is the reason? :(
Sorry you feel that way.
Some forums just aren't as busy as others. When you hadn't received a response after a few days, I wish you would have tried a different forum. Women's Health Forum would have been a good choice, it's a pretty busy place. Also, since this situation was causing you some concern, you could have posted on the Anxiety Forum. While we don't normally deal with menstrual issues there, we could have gotten you in touch with someone.
It might also have had something to do with your opening sentence in your post............that you were 24 years old (WAAAAY too young for menopause) and you spoke of pregnancy tests. I'm not saying there was anything wrong with either of those statements, but it's very possible someone scanning your post saw those facts and wondered why you were posting in the Menopause Forum.
You'll probably never see this, but I AM sorry your question slipped through the cracks. We do try pretty hard not to let that happen, but unfortunately, it does.
We aren't "employees" of MH working in some big office building, manning the computers 24/7, taking home huge paychecks, we are just regular people, like you, sitting at home and volunteering our time.........hoping we can offer some help and support.
I hope you've gotten an answer to your question by now. My advice would have been to see your OB/GYN for further testing. I also didn't have any idea what "deviry" was. But at your age, three months without a period COULD be a sign that something is not right. The exception would be if you were an "uber althlete." Many women who train heavily on a daily basis stop have their cycles.
Again, I apologize and wish you the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.